# SDR 97UAL900246

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Engine: Pwa PW4060
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Eec Message
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CONTROL EICAS MESSAGE APPEARED MOMENTARILY  SHORTLY AFTER TAKEOFF.   RIGHT ENGINE CONTROL AND RIGHT ENGINE EEC (ELECTRONIC ENGINE CONTROL UNIT) C1 MESSAGE REMAINED ON DISPLAY FOR ENTIRE FLIGHT.  ENGINE OPERATION APPEARED NORMAL.
